# SDR AALA20021725

- Difficulty date: December 3, 2002
- Submitted: May 11, 2003
- Operation: Air carrier
- Aircraft: N14068
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 511
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Part number: B471AAM7
- Condition: Defective
- Location: E/E Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

JFK - FLT 647 - EN ROUTE JFK-SJU, DURING CLIMB-OUT, AIRCRAFT ENCOUNTERED TURBULENCE AND AIRCRAFT YAWED SEVERAL TIMES.  SLATS EXTENDED WITH TAKEOFF SLATS SET.  AIRCRAFT RETURNED TO JFK WITH NO FURTHER INCIDENT.  REPLACED NR 1 FLIGHT AUGMENTATION COMPUTER.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
